# SDR AALA970282

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN CHANNEL STRINGER 28 LEFT, STATION 480-500.  CUT OUT DAMAGED SECTION OF STRINGER.  INSTALLED REPAIR PER SRM 53-10-3.  (M)
